Psych Central

Go Back   Forums at Psych Central > Mental Health Support > Bipolar



advertisement
Reply
Thread Tools Display Modes
Unread 01-09-2013, 10:27 PM   #1
Member
 
tattoogirl33's Avatar
tattoogirl33 is the definition of insanity..
 
Member Since: Jan 2011
Location: Somewhere too close to home
Posts: 337
My Mood:

3 yr Member
272 hugs
given
Blush Viibryd anyone????

I started taking a new AD called Viibryd about 8 months ago and I must say it's been a SAVIOR for me... BUT..

If I miss a dose by even 2 hours I begin to itch. Not a little scratch here, and a little scratch there.. I mean full blown, full body itch. It's like I have bugs all over me but right under the skin, I literally rub my skin raw .. and my anxiety goes through the roof! I feel disoriented and like my head is in a fog.. Of course this keeps me from missing a dose but I'm scared of the what ifs...

Over the 4th of July my insurance screwed me around for 2 weeks with it.. My pdoc gave me a sample to help get me through and my Pharmacist (God love him) gave me another 5 to help until the insurance got figured out.. but I had 4 days of no meds.. I thought I was going to die..

I guess this would considered a 'side effect' but wow, really?? Anyone else??
__________________
Bipolar NOS and Borderline Personality Disorder

DeJaVu
tattoogirl33 is offline   Reply With Quote
Unread 02-26-2013, 05:35 PM   #2
Member
ajmich puzzled but UP
 
Member Since: Feb 2013
Location: Michigan
Posts: 126
My Mood:

6 hugs
given
Default Re: Viibryd anyone????

Hi tattoogirl33, I'm new here, trying to find my way around. Kind of overwhelmed by all the hurting people. Searched for Viibryd to narrow it down & find somewhere to start, as I've been on 40mg for several months. The closest I've had it is a sort of creepy mild anxiety when I'm late for my dose. Worst effect is heavy sweating during sleep, ugh... I think that's a common one. Anyway I'm kinda surprised/ puzzled that your post has sat here so long with no replies... makes me wonder if Viibryd is widely used for us. Hope you get this. I think if I had your reaction I'd be looking for a new med... scary stuff. Maybe you have switched by now? Peace... Alex
ajmich is offline   Reply With Quote
Unread 02-26-2013, 07:20 PM   #3
Elder
 
Miguel'smom's Avatar
Miguel'smom I shouldn't this broken
 
Member Since: Apr 2012
Location: Earth
Posts: 6,385 (SuperPoster!)
My Mood:

2 yr Member
1,972 hugs
given
PC PoohBah!
Default Re: Viibryd anyone????

I'm on viibryd and w/o meds I feel the way you described. The lamictal stops that feeling for me. I'm only on 20mg. If I have to miss days of medication. I do one day off, one day on or half med. Viibryd has a 28 hr half-life. I would make sure your not allergic to it.

I would ask for another sample pack. So you won't run out doing every other day if need be. I take mine at night so I don't forget. Viibryd does not help my anxiety.
__________________
Dx:
Me- Bipolar 1 w. Psychosis
Husband- Bipolar 1 w. Rapid cycling & OCD
Son- Impulse control disorder nos


Drowning and refusing help.
Miguel'smom is online now   Reply With Quote
Unread 02-26-2013, 09:42 PM   #4
Member
Salmacis is sunny with a chance of homicide.
 
Member Since: Jun 2011
Location: Wichita, KS
Posts: 117
My Mood:

3 yr Member
1 hugs
given
Default Re: Viibryd anyone????

I took Viibryd for several months & had to stop taking it. It made me need about 10 hours of sleep per night and was just too sedating for my taste. I think it stabilized me to the point of being dull. I've just been switched over to Prozac instead.

Other than the itching, I'm glad the Viibryd is working out for you! Maybe the itching is not related to the drug at all? Psychosomatic and all that? Anxiety itself has been know to cause hives, so I imagine it's possible.

Quote:
Originally Posted by tattoogirl33 View Post
I started taking a new AD called Viibryd about 8 months ago and I must say it's been a SAVIOR for me... BUT..

If I miss a dose by even 2 hours I begin to itch. Not a little scratch here, and a little scratch there.. I mean full blown, full body itch. It's like I have bugs all over me but right under the skin, I literally rub my skin raw .. and my anxiety goes through the roof! I feel disoriented and like my head is in a fog.. Of course this keeps me from missing a dose but I'm scared of the what ifs...

Over the 4th of July my insurance screwed me around for 2 weeks with it.. My pdoc gave me a sample to help get me through and my Pharmacist (God love him) gave me another 5 to help until the insurance got figured out.. but I had 4 days of no meds.. I thought I was going to die..

I guess this would considered a 'side effect' but wow, really?? Anyone else??
Salmacis is offline   Reply With Quote
Unread 02-27-2013, 08:25 AM   #5
anonymous8113
Guest
anonymous8113 has no updates. Edit
 
Posts: n/a
Default Re: Viibryd anyone????

I don't think you should not investigate the serious itching. You may be developing
a serious allergy or intolerance to the medication. Your doctor needs to know about this pronto so that changes might be made or at least a med prescribed to manage the itching.

If it's all over the body, it's a serious thing, really.

Please check into it with your physician.
  Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off


All times are GMT -5. The time now is 01:06 PM.


Powered by vBulletin® — Copyright © 2000 - 2014, Jelsoft Enterprises Ltd.
">

advertisement

 

The material on this site is for informational purposes only, and is not a substitute for medical advice,
diagnosis or treatment provided by a qualified health care provider.
Always consult your doctor or mental health professional before trying anything you read here.

 

HomeAbout UsContact UsPrivacy PolicyTerms of UseDisclaimer
Forums HomeCommunity Guidelines Help

Helplines and Lifelines
eTrust Pro Certified